# SDR CALA2013082290676

- Difficulty date: August 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 67,335 hours, 24,845 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNTED EMERGENCY EGRESS LIGHTS MISSING ENDCAPS.  REPLACED FLOOR MOUNTED EMERGENCY EGRESS LIGHTING END CAPS.
